# SDR WTAA950017

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: A3615710260
- Condition: Failed
- Location: Cockpit A/S
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

YKM - CAPTAINS AIRSPEED INDICATOR REPORTED INOPERATIVE ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO SEA FOR MAINTENANCE.  REPLACED CAPTAINS AIRSPEED INDICATOR.  AIRCRAFT RETURNED TO SERVICE.  (Z)
